MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV52US
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Heart Block (4444); Pericarditis (4448); Coronary obstruction/occlusion (4871)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of an evoque procedure in tricuspid position where at the time of the procedure, there were no arrythmias or conduction disturbances.There was a pre-existing effusion that was stable throughout the procedure.The rv function was measured post deployment and was normal.After the patient was taken out of the room, she experienced prolonged episodes of vt and ventricular ectopy.This settled down and the patient appeared to be recovering well.Later that afternoon, the troponins were elevated to nearly 10,000 and the patient had significant chest pain so the physician took her back to the lab.The coronaries were reported to be completely clean, but they believed that the valve or possibly the anchor was pressing into the septum causing some sort of septal infarct.The patient did develop right bundle branch block (rbbb) and her pain was managed with iv morphine.The physician advised he still suspects myopericarditis secondary to a septal infarct caused by oversizing and the septal anchor.Troponins are downward trending.The patient's pain has resolved and the morphine has been discontinued.Echo the following morning looked normal and the ekg continues to show a consistent rbbb.Clinically the patient is doing great.Additional information received that the patient was discharged with no further chest pain.Per internal imaging review there is mild rv hypokinesis by visual assessment.The ct shows a septal anchor abutting the basal interventricular septum.Internal imaging review suggests a septal infarct may have contributed to mild rv hypokinesis.
 
Additional Manufacturer Narrative
B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11 additional type of investigation codes that were unable to be added in h6: analysis of images the complaint for valve negatively interacts with anatomy was confirmed with objective evidence via imaging evaluation by an edwards imaging specialist.No manufacturing non-conformities were identified from the imaging evaluation.Contributing factors to the negative interaction can be due to anchor positioning, patient anatomy, or a combination of both.However, a definitive root cause cannot be determined.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative actions or capa are required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22178302
Report Number2015691-2025-04739
Device Sequence Number18013314
Product Code NPW
UDI-Device Identifier00690103217469
UDI-Public(01)00690103217469(17)260422(11)240422
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2026
Device Model Number9850EV52US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale